Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 27, 2013, 2:52 AM CDT for Decatur County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 2:52 AM CDT (07:52 UTC)
- Expired
- Jun 27, 2013, 5:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Decatur County, TN
The radar
The Ft Campbell radar (KHPX), 149 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
741
WGUS54 KMEG 270752
FFWMEG
TNC039-271045-
/O.NEW.KMEG.FF.W.0046.130627T0752Z-130627T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
252 AM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
* UNTIL 545 AM CDT
* AT 252 AM CDT... 1 TO 2 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1
TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF DECATUR COUNTY.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BUCKNER BRANCH AT BIBLE
HILL ROAD...BUCKNER BRANCH AT NORTHWOOD STREET...CHEROKEE HEIGHTS
ROAD AT OAK PARK DRIVE...CONCORD ROAD NEAR OLD 69...ELIZABETH
STREET...FAIRGROUND ROAD...LARGO ROAD...MT CARMEL ROAD AT ELKINS
BRANCH...PERRYVILLE MARIANA ROAD...RICKETTS CREEK AT CHEROKEE HEIGHTS
ROAD...ROCKY BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT LARGO
ROAD...SCENIC LANE AT SELF SLOUGH...SIMS BOTTOM ROAD AT WHITES CREEK
AND SULFUR FORK AT BIBLE HILL ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8798 3543 8812 3578 8818 3575 8800
3572 8803 3568 8801 3560 8802 3553 8797
3550 8797 3547 8800 3546 8803 3544 8804
3541 8796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:27 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 27, 12:27 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1227 AM CDT THU JUN 27 2013 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 859 PM CDT WED JUN 26 2013/ DISCUSSION... A WARM EVENING UNDERWAY ACROSS THE MIDSOUTH WITH MOSTLY CLEAR SKIES AND TEMPS IN THE MID AND UPPER 80S. MONITORING CONVECTION ASSOCD WITH A SHORTWAVE MOVING THROUGH THE OH VALLEY. A LINE OF STRONG TO SEVERE STORMS IS MOVING ACROSS THE OH RIVER INTO SW KY ATTM. THIS LINE HAS BEEN SHOWING A WEAKENING TREND BUT CONSIDERING THE INSTABILITY IN PLACE ACROSS WEST TN WILL CONTINUE TO MONITOR IN CASE IT GOES THROUGH ANOTHER STRENGTHENING CYCLE. RIGHT NOW IT APPEARS THE LINE MAY SCRAPE A FEW COUNTIES IN NORTHERN WEST TENNESSEE AFT 1030 PM OR SO. CURRENT POPS HANDLE THIS WELL. WILL UPDATE THE HWO TO REFLECT CURRENT TRENDS OTRW PACKAGE ON TRACK. SJM PREV DISCUSSION... /ISSUED 337 PM CDT WED JUN 26 2013/ TEMPERATURES ARE IN THE LOW TO MIDDLE 90S ACROSS MOST OF THE MIDSOUTH...GENERALLY A DEGREE OR SO LESS THAN 24 HOURS AGO. AFTERNOON HIGHS WILL LIKELY BE IN THE MIDDLE 90S AT MOST LOCATIONS...WITH HEAT INDICES A FEW DEGREES BELOW HEAT ADVISORY CRITERIA...IN THE UPPER 90S TO AROUND 100. THE CONVECTION THAT WAS ON RADAR EARLY THIS MORNING FOLLOWED A VERY UNUSUAL LIFE CYCLE...STRENGTHENING AND EXPANDING IN COVERAGE FOR A FEW HOURS BEFORE NOON...THEN DIMINISHING ALTOGETHER IN SPITE OF AN INCREASINGLY UNSTABLE ATMOSPHERE. SO GOES THE FORECAST THIS TIME OF YEAR...CONTROLLED BY VERY SUBTLE FEATURES AS OPPOSED TO MORE PREDICTABLE AND BETTER UNDERSTOOD LARGER SCALE FEATURES. STILL SCRATCHING MY HEAD A BIT AS TO WHY STORMS EVOLVED AS THEY DID BUT MY BEST GUESS IS SHORTWAVE RIDGING BEHIND THE SHORTWAVE TROUGH WHICH WAS SUPPOSED TO PROMOTE STORM GROWTH AND COVERAGE OVERTOOK THE STORMS. WE REMAIN VERY UNSTABLE...LAPS CAPES ARE AS HIGH AS 3000 J/JG WITH LITTLE TO NO CONVECTIVE INHIBITION...ESPECIALLY WEST OF THE RIVER. WILL KEEP SLIGHT CHANCE TO LOW CHANCE POPS IN PORTIONS OF WEST TENNESSEE...MAINLY NORTH...NORTHEAST ARKANSAS...AND THE MISSOURI BOOTHEEL DESPITE RECENT RADAR TRENDS. THE THERMAL HIGH OVER THE SOUTHERN PLAINS AND FOUR CORNERS AREA WILL CONTINUE TO BUILD NORTH AND EAST RESULTING IN INCREASINGLY STRONG NORTHWEST FLOW ACROSS THE MIDSOUTH. WE STILL MAY SEE AN MCS DEVELOP ACROSS SOUTH MISSOURI AND TRACK INTO WEST TENNESSEE TONIGHT. SHORT TERM GUIDANCE VARIES FROM A DRY NAM...TO A FAIRLY WELL DEVELOPED MCS TRACKING TOWARD MEMPHIS...ALTHOUGH WEAKENING ACCORDING TO THE HIGH RESOLUTION RAPID REFRESH MODEL. WILL KEEP A CHANCE OF STORMS IN THE FORECAST ALTHOUGH CONFIDENCE IS LOW. FEEL LIKE THE BEST CHANCE OF STORMS WILL BE IN WEST TENNESSEE NEAR THE TENNESSEE RIVER. THURSDAY THE SURFACE HIGH WILL BUILD AND LIKELY SQUASH ANY SIGNIFICANT RAIN CHANCES. ADDITIONALLY...WE WILL LIKELY SEE SOME OF THE HIGHEST TEMPERATURES WE HAVE SEEN THIS YEAR IN THE AREA...WITH THE WARMEST READINGS IN EAST ARKANSAS. HEAT INDICES WILL LIKELY BE AT OR ABOVE HEAT ADVISORY CRITERIA IN THE 105-109 RANGE AND AN ADVISORY WILL LIKELY BE ISSUED. WE WILL REMAIN UNDER NORTHWEST FLOW...OR IN MCS TERRITORY THURSDAY NIGHT...SO WE WILL HAVE TO KEEP AN EYE TO OUR NORTH AND WEST. WILL KEEP SLIGHT CHANCE TO LOW CHANCE POPS...BUT THESE FEATURES ARE NOTORIOUSLY HARD TO FORECAST UNTIL THEY ACTUALLY DEVELOP AND YOU CAN TIME THEIR SPEED/TIME OF ARRIVAL. A BETTER DEFINED FEATURE...NAMELY A COLD FRONT WILL TRACK INTO THE MIDSOUTH LATE THURSDAY NIGHT OR EARLY FRIDAY RESULTING IN THE BEST RAIN CHANCE WE WILL PROBABLY SEE OVER THE NEXT 7 DAYS. A BROAD TROUGH OVER THE GREAT LAKES WILL SLOWLY DEEPEN AND RETROGRADE THROUGH MOST OF NEXT WEEK INTO THE WEEKEND. BEHIND THE COLD FRONT FRIDAY WE SHOULD BE UNDER THE INFLUENCE OF NEARLY STRAIGHT NORTHERLY FLOW...THUS THE CHANCE OF AN MCS SHOULD DIMINISH. ADDITIONALLY...COOLER TEMPERATURES WILL RESULT IN LESS CHANCE OF DIURNALLY DRIVEN STORMS OVER THE WEEKEND. TEMPERATURES WILL TREND WARMER SUNDAY INTO EARLY NEXT WEEK. WE WILL LIKELY SEE HIGHS BACK IN TOE LOW 90S WITH CLIMO POPS BY MONDAY AND TUESDAY. && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL CONTINUE FOR MOST OF THE AREA THROUGH THE ENTIRE FORECAST PERIOD. SOME THUNDERSTORMS WILL MOVE THROUGH NORTHEAST SECTIONS OF THE FORECAST AREA OVERNIGHT BUT WILL NOT AFFECT TAF SITES. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 5 TO 10 KNOTS OVERNIGHT. WINDS WILL BE FROM THE WEST AT AROUND 10 KNOTS BY LATE THURSDAY MORNING THEN DIMINISH IN THE EVENING. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 76 94 73 90 / 20 40 10 10 MKL 74 92 69 87 / 30 30 10 10 JBR 74 94 70 91 / 30 30 10 10 TUP 74 94 71 90 / 30 40 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 9:05 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 905 PM CDT WED JUN 26 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-280415- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 905 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MISSOURI BOOTHEEL AND MOST OF WEST TENNESSEE TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT WITH LARGE HAIL AS A SECONDARY THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HEAT ADVISORY MAY BE NEEDED ON THURSDAY AS HEAT INDEX READINGS BETWEEN 105 AND 108 DEGREES MAY OCCUR THURSDAY AFTERNOON ALONG AND WEST OF THE MISSISSIPPI RIVER. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH PORTIONS OF THE MID SOUTH INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE THURSDAY NIGHT INTO FRIDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS EXPECTED TO BE THE MAIN SEVERE WEATHER THREAT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS OCCASIONALLY TONIGHT AND AGAIN THURSDAY NIGHT AND FRIDAY ACROSS PORTIONS OF THE MID SOUTH. SJM
In the hours before
Special weather statement, Jun 26, 10:30 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1030 PM CDT WED JUN 26 2013
TNZ004-270400-
HENRY TN-
1030 PM CDT WED JUN 26 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 PM CDT FOR...
NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 22
MILES NORTHWEST OF PARIS LANDING STATE PARK AT 1030 PM CDT...MOVING
SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3633 8813 3650 8835 3651 8835 3651 8805
3647 8804 3644 8805 3642 8804
TIME...MOT...LOC 0330Z 311DEG 28KT 3664 8836Special weather statement, Jun 26, 11:02 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 PM CDT WED JUN 26 2013
TNZ004-270430-
HENRY TN-
1102 PM CDT WED JUN 26 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1130 PM CDT FOR...
NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 14
MILES WEST OF PARIS LANDING STATE PARK AT 1103 PM CDT...MOVING
SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3635 8809 3626 8808 3623 8809 3622 8813
3619 8815 3648 8850 3651 8847 3651 8812
3646 8805 3644 8805 3640 8801 3636 8799
TIME...MOT...LOC 0403Z 310DEG 29KT 3650 8830Special weather statement, Jun 26, 11:23 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1123 PM CDT WED JUN 26 2013 TNZ003-004-270500- WEAKLEY TN-HENRY TN- 1123 PM CDT WED JUN 26 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL MIDNIGHT CDT FOR... WESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF PALMERSVILLE AT 1124 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR PARIS...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3619 8814 3618 8862 3650 8881 3651 8851 TIME...MOT...LOC 0424Z 180DEG 0KT 3647 8856
Special weather statement, Jun 27, 1:09 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 AM CDT THU JUN 27 2013
TNZ055-270630-
DECATUR TN-
109 AM CDT THU JUN 27 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CDT FOR...
NORTHEASTERN DECATUR COUNTY IN TENNESSEE...
A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED OVER SUGAR TREE AT 109 AM CDT...MOVING SOUTHEAST AT 35
MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAR NORTHERN DECATUR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3582 8818 3585 8815 3585 8805 3584 8802
3582 8802 3581 8796 3576 8799 3572 8803
3568 8801 3560 8802 3553 8797 3550 8797
TIME...MOT...LOC 0609Z 330DEG 28KT 3579 8804Special weather statement, Jun 27, 2:22 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
222 AM CDT THU JUN 27 2013
TNZ055-270730-
DECATUR TN-
222 AM CDT THU JUN 27 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 AM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED OVER DECATURVILLE AT 222 AM CDT...MOVING
SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR COUNTY SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3538 8799 3557 8822 3571 8807 3567 8801
3564 8802 3560 8802 3553 8797 3549 8798
3546 8803 3543 8802 3541 8796
TIME...MOT...LOC 0722Z 313DEG 29KT 3558 8806The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:30 PM CDT | Special Weather Statement | MEG | Henry | 30 min |
| Jun 26, 11:02 PM CDT | Special Weather Statement | MEG | Henry | 28 min |
| Jun 26, 11:23 PM CDT | Special Weather Statement | MEG | Henry | 37 min |
| Jun 26, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 45 min |
| Jun 27, 12:09 AM CDT | Flash Flood Warning | MEG | Henry | 3 hr |
| Jun 27, 12:26 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 49 min |
| Jun 27, 1:09 AM CDT | Special Weather Statement | MEG | Decatur | 21 min |
| Jun 27, 2:22 AM CDT | Special Weather Statement | MEG | Decatur | 8 min |
| Jun 27, 4:16 AM CDT | Heat Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 16 hr |
| Jun 27, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 47 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.